Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 6

All articles in this issue are freely accessible.

Semiprojectivity for certain purely infinite $C^{*}$-algebras
Jack Spielberg.
Trans. Amer. Math. Soc. 361 (2009), 2805-2830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485409
Effective refining of Borel coverings
Gabriel Debs and Jean Saint Raymond.
Trans. Amer. Math. Soc. 361 (2009), 2831-2869
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485410
Entire functions mapping uncountable dense sets of reals onto each other monotonically
Maxim R. Burke.
Trans. Amer. Math. Soc. 361 (2009), 2871-2911
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485411
Computability, noncomputability and undecidability of maximal intervals of IVPs
D.S. Graça, N. Zhong and J. Buescu.
Trans. Amer. Math. Soc. 361 (2009), 2913-2927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485412
Asymptotic estimates for rational linear spaces on hypersurfaces
Scott T. Parsell.
Trans. Amer. Math. Soc. 361 (2009), 2929-2957
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485413
Certain optimal correspondences between plane curves, I: Manifolds of shapes and bimorphisms
David Groisser.
Trans. Amer. Math. Soc. 361 (2009), 2959-3000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485414
Certain optimal correspondences between plane curves, II: Existence, local uniqueness, regularity, and other properties
David Groisser.
Trans. Amer. Math. Soc. 361 (2009), 3001-3030
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485415
Tauberian conditions for geometric maximal operators
Paul Hagelstein and Alexander Stokolos.
Trans. Amer. Math. Soc. 361 (2009), 3031-3040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485416
A trace on fractal graphs and the Ihara zeta function
Daniele Guido, Tommaso Isola and Michel L. Lapidus.
Trans. Amer. Math. Soc. 361 (2009), 3041-3070
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485417
Topological entropies of equivalent smooth flows
Wenxiang Sun, Todd Young and Yunhua Zhou.
Trans. Amer. Math. Soc. 361 (2009), 3071-3082
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485418
Polynomials, meanders, and paths in the lattice of noncrossing partitions
David Savitt.
Trans. Amer. Math. Soc. 361 (2009), 3083-3107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485419
Sturmian and spectral theory for discrete symplectic systems
Martin Bohner, Ondrej Dosly and Werner Kratz.
Trans. Amer. Math. Soc. 361 (2009), 3109-3123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485420
On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds
Marius Mitrea and Sylvie Monniaux.
Trans. Amer. Math. Soc. 361 (2009), 3125-3157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485421
Multibump solutions and critical groups
Gianni Arioli, Andrzej Szulkin and Wenming Zou.
Trans. Amer. Math. Soc. 361 (2009), 3159-3187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485422
Boundedness of projection operators and Cesàro means in weighted $L^{p}$ space on the unit sphere
Feng Dai and Yuan Xu.
Trans. Amer. Math. Soc. 361 (2009), 3189-3221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485423
Stationary discs glued to a Levi non-degenerate hypersurface
Léa Blanc-Centi.
Trans. Amer. Math. Soc. 361 (2009), 3223-3239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485424
Degenerate real hypersurfaces in $\mathbb{C}^{2}$ with few automorphisms
Peter Ebenfelt, Bernhard Lamel and Dmitri Zaitsev.
Trans. Amer. Math. Soc. 361 (2009), 3241-3267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485425
Representations of Lie groups and random matrices
Benoît Collins and Piotr Sniady.
Trans. Amer. Math. Soc. 361 (2009), 3269-3287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485426
Blow-up of solutions of nonlinear parabolic inequalities
Steven D. Taliaferro.
Trans. Amer. Math. Soc. 361 (2009), 3289-3302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485427
Green’s matrices of second order elliptic systems with measurable coefficients in two dimensional domains
Hongjie Dong and Seick Kim.
Trans. Amer. Math. Soc. 361 (2009), 3303-3323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485428
The $K$-theory of toric varieties
G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel.
Trans. Amer. Math. Soc. 361 (2009), 3325-3341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485429
Bi-invariant metrics on the group of symplectomorphisms
Zhigang Han.
Trans. Amer. Math. Soc. 361 (2009), 3343-3357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485430
Non-degeneracy of Wiener functionals arising from rough differential equations
Thomas Cass, Peter Friz and Nicolas Victoir.
Trans. Amer. Math. Soc. 361 (2009), 3359-3371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485431
Erratum to “Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere”
Masakazu Teragaito.
Trans. Amer. Math. Soc. 361 (2009), 3373-3374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2485432
American Mathematical Society